MathSciNet Relay Station
MathSciNet bibliographic data
MR1395763 05C35 (05C15 05C50)
Füredi, Zoltán New asymptotics for bipartite Turán numbers. J. Combin. Theory Ser. A 75 (1996), no. 1, 141–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement